A polynomial case of unconstrained zero-one quadratic optimization

Citation
K. Allemand et al., A polynomial case of unconstrained zero-one quadratic optimization, MATH PROGR, 91(1), 2001, pp. 49-52
Citations number
6
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL PROGRAMMING
ISSN journal
0025-5610 → ACNP
Volume
91
Issue
1
Year of publication
2001
Pages
49 - 52
Database
ISI
SICI code
0025-5610(200110)91:1<49:APCOUZ>2.0.ZU;2-B
Abstract
Unconstrained zero-one quadratic maximization problems can be solved in pol ynomial time when the symmetric matrix describing the objective function is positive semidefinite of fixed rank with known Spectral decomposition.